# SDR FDEA202401190090

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 70,552 hours, 26,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: Rt Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR SLIDE LIGHT INOP.  REPEAT GRIPE.  REFER TO ATTACHED PICTURES: SLIDE ARMED THREE TIMES IN A ROW: SLIDE LIGHT COMES UP EVERY TIME. FOLLOWED FIM 25-66 FAULT TREE 802, IAW AMM  25-66-11-2 CLEARANCE DIMENSIONS WITH THE FOLLWING  FINDINGS: ON FIG 201 FOUND:   CLEARANCE A-A ON AFT SIDE MICROSWITCH: 3.8 MM, CLEARANCE   A-A ON FWD SIDE MICROSWITCH 8.0 MM OUT OF LIMITS (3.3 MM - 4.3 MM).  RIGHT DOOR SLIDE ARMING GIRT BAR AND SLIDERS CLEANED IAW AMM 12-21-18-3, THEN MEASURED CLEARANCE A-A IAW AMM 25-66-  11-2 AND FOUND FWD SIDE CLEARANCE WITHIN ALLOWABLE DIMENSIONS NOW.
